# SDR CA100224004

- Difficulty date: February 12, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW615FA
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD/LOW OIL PRESSURE: DURING FLIGHT, THE PILOT OBSERVED MASTER WARNING AND ASSOCIATED CAS MESSAGE FOR LOW OIL PRESSURE. IAW THE CHECKLIST, SHUTDOWN AND SECURED THE ENGINE.  TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC 20100224004)
